Journals / Natural and Applied Sciences Journal / 2026 / Cilt: 9 Sayı: 1

Affine Factorable Surfaces in Euclidean 4-space

4-boyutlu Öklid Uzayında Afin Çarpanlara Ayrılabilir Yüzeyler

Betül Bulca Sokur(Bursa Uludağ Üniversitesi)0000-0001-5861-0184
Emine Koparal(Bursa Uludağ Üniversitesi)0009-0008-8297-8892
Pages
13–26
Publication Date
2026-06-30
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Further, the classification of surfaces with flat and minimal affine factorable surfaces was given.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this study, the affine factorable surfaces in Euclidean 4-space were defined.
📊
Key Findings & Data:We have obtained the Gaussian and mean curvature of the affine factorable surfaces in .
💡
Conclusion & Impact:Further, the classification of surfaces with flat and minimal affine factorable surfaces was given.
🔬Design:Araştırma Makalesi
📍Scope:Comprehensive Sample
⚙️Variables:Çarpanlara ayrılabilir yüzey · Afin çarpanlara ayrılabilir yüzey · Gauss eğriliği

Abstract

In this study, the affine factorable surfaces in Euclidean 4-space were defined. We have obtained the Gaussian and mean curvature of the affine factorable surfaces in . Further, the classification of surfaces with flat and minimal affine factorable surfaces was given.

Özet

Bu çalışmada 4-boyutlu Öklid uzayında afin çarpanlara ayrılabilir yüzeyler tanımlanmıştır. E^4 de afin çarpanlara ayrılabilir yüzeylerin Gauss ve ortalama eğrilikleri elde edilmiştir. Afin çarpanlara ayrılabilir yüzeylerin düz ve minimal olma durumları sınıflandırılmıştır.

🔖

Cite This Article

Sokur, B. B., Koparal, E. (2026). Affine Factorable Surfaces in Euclidean 4-space. Natural and Applied Sciences Journal, Cilt: 9 Sayı: 1, 13–26. https://doi.org/10.38061/idunas.1825403

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (18)

  1. Abdel-Aziz H.S., Saad M. K., Ali H.A. (2018). Affine factorable surfaces of pseudo-Galilean space, arXiv:1812.00765.
  2. Aminov, Yu. (1994). Surfaces in E^4 with a Gaussian curvature coinciding with a Gaussian torsion up to the sign, Math. Notes, 56, 1211–1215.
  3. Aydin M. E., Erdur A., Ergüt M. (2020). Affine factorable surfaces in isotropic spaces, TWMS J. Pure Appl. Math., 11, 72–88.
  4. Aydın M. E., Öğrenmiş A. O., Ergüt M. (2015). Classification of factorable surfaces in the pseudo-Galilean 3-space, Glasnik Matematichki, 50(70), 441–451.
  5. Bekkar M., Senoussi B. (2012). Factorable surfaces in the 3-dimensional Lorentz-Minkowski space satisfying ∆^II r_i=λ_i r_i, Int. J. Geom., 103, 17–29.
  6. Bulca B., Arslan K. (2013). Surfaces given with the Monge patch in E^4, Journal of Mathematical Physics, Analysis, Geometry, 9(4), 435–447.
  7. Büyükkütük, S. (2018). Timelike factorable surfaces in Minkowski space-time, Sakarya Uni. J Sci., 22(6), 1939–1946.
  8. Büyükkütük, S. (2018). A characterization of factorable surfaces, PhD. Thesis, Kocaeli University. 9. Büyükkütük S., Öztürk G. (2017). Spacelike factorable surfaces in four-dimensional Minkowski space, Bull. Math. An. App., 9(4),12-20. 10. Büyükkütük S., Öztürk G. (2018). A characterization of factorable surfaces in Euclidean 4- space E^4, Koc. J. Sci. Eng., 1(1), 15–20.
  9. Chen, B. Y. (1973), Geometry of Submanifolds, Dekker, New York.
  10. Lopez R., Moruz M. (2015). Translation and homothetical surfaces in Euclidean spaces with constant curvature, J. Korean Math. Soc., 52, 523–535.
  11. Medjahdi B., Zoubir H. (2021). Affine factorable surfaces in the three-dimensional simply isotropic space, IAENG Int. J. of App. Math., 51(2), 366–371.
  12. Meng H., Liu H. (2009). Factorable surfaces in 3-Minkowski space, Bull. Korean Math. Soc., 46(1), 155–169.
  13. Nomizu K., Sasaki, T. (1994). Affine differential geometry, Cambridge University Press.
  14. Saad M., Abdel-Aziz H., Ali H. (2023). Investigation of affine factorable surfaces in pseudo-Galilean space, Wseas Transactions on Mathematics, 22, 666–673.
  15. Senoussi, B. (2024). Affine factorable surfaces of finite type in the 3-dimensional Euclidean〖 E〗^3 and Lorentzian L^3 spaces, Acta Univ. Sapientiae Mathematica, 16(2), 309–325.
  16. Simon U., Schwenk-Schellschmidt A., Viesel H. (1991). Introduction to the affine differential geometry of hypersurfaces, Lecture Notes of the Science University of Tokyo, Sci. Univ. Tokyo, Tokyo.
  17. Yu Y., Liu H. (2007). The factorable minimal surfaces, Proc. 11. Int. Workshop on Dif. Geom., 11, 33–39.
  18. Zong P., Xiao L., Liu H.L. (2015). Affine factorable surfaces in three-dimensional Euclidean space, Acta Math. Sinica Chinese Serie, 58(2), 329–336.